# SDR CALA2025090908640

- Difficulty date: September 6, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Aircraft time: 107,274 hours, 19,737 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND THAT THE CABIN R3 DOOR AREA M33401 EMERGENCY LIGHT BATTERY LOW CAPACITY,  REPLACED THE CABIN R3 DOOR AREA M33401 EMERGENCY LIGHT BATTERY AND OP TEST CARRIED OUT, FOUND NORMAL AS PER AMM 33-51-06-960-803 REV.104.
